Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online
Ask a Urologist   »  

Unprotected sex, on pilll, vaginal pain, vaginitis, pain during urination

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Me and my boyfriend had sex 6 days ago, since then there was no sign of pain. I'm also on the pill. But just today my vagina started hurting really badly ever time I go to the toilet, I don't know what to take to ease my pain and I avoid drinking water as peeing is painful for me. This has never happened to me before, so I don't have a clue on what to do, so just before I took two painkillers. I don't know whether it's sex that caused this or something else. I am 20, female, weigh 51kgs and height is 165cm.
Posted Mon, 7 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rhea Chanda 2 hours later
If you didnt have any pain,6 days ago after sex,then i dont think that your current symptoms are directly related to that.What you might be having is a vaginal infection called vagintis that may be causing the pain.Passing urine would cause you pain because the acidity of the urine would have a burning sensation.You will need to see a doctor to confirm this and antibiotics will ne needed for relief.Avoid sex for a few days.
I would advise seeking medical attention soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor